BibTeX record journals/focm/Mrozek17

download as .bib file

@article{DBLP:journals/focm/Mrozek17,
  author    = {Marian Mrozek},
  title     = {Conley-Morse-Forman Theory for Combinatorial Multivector Fields on
               Lefschetz Complexes},
  journal   = {Foundations of Computational Mathematics},
  volume    = {17},
  number    = {6},
  pages     = {1585--1633},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10208-016-9330-z},
  doi       = {10.1007/s10208-016-9330-z},
  timestamp = {Tue, 26 Jun 2018 14:09:16 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/focm/Mrozek17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier